Sort by: Faculty Programs Years Advanced

Accomplishments by Glenn Henshaw

2014

Publications:

  • "ON WELL-ROUNDED IDEAL LATTICES II." with L. Fukshansky, P. Liao, M. Prince, S. Whitehead, and X. Sun. International Journal of Number Theory. Vol. 9 No. 1 February 2013. 139-154.
  • "On Integral Well-Rounded Lattices in the Plane." with L. Fukshansky, P. Liao, M. Prince, X. Sun, and S. Whitehead. Discrete and Computational Geometry. Vol. Volume 48 No. 3 Oct 1, 2012. 735-748. (http://www.informatik.uni-trier.de/~ley/db/journals/dcg/dcg48.html)